Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 294–298 (Mi zvmmf3503)  

Scientific communications

Asymptotic behaviour of the solution of a time-dependent boundary value problem for the system of equations of the method of spherical harmonics

G. K. Kaishibaevaa, U. M. Sultangazin

a Alma-Ata

Full text: PDF file (396 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 204–207

Bibliographic databases:

UDC: 517.958:536.71
MSC: Primary 65R20; Secondary 45K05
Received: 04.05.1987
Revised: 19.10.1987

Citation: G. K. Kaishibaeva, U. M. Sultangazin, “Asymptotic behaviour of the solution of a time-dependent boundary value problem for the system of equations of the method of spherical harmonics”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 294–298; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 204–207

Citation in format AMSBIB
\Bibitem{KaiSul89}
\by G.~K.~Kaishibaeva, U.~M.~Sultangazin
\paper Asymptotic behaviour of the solution of a time-dependent boundary value problem for the system of equations of the method of spherical harmonics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 294--298
\mathnet{http://mi.mathnet.ru/zvmmf3503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987198}
\zmath{https://zbmath.org/?q=an:0672.65113}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 204--207
\crossref{https://doi.org/10.1016/0041-5553(89)90067-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3503
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021